RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Abzalilov, D F

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:183
Abstract pages:1122
Full texts:391
References:172
E-mail: ,

http://www.mathnet.ru/eng/person53101
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/624597

Publications in Math-Net.Ru
2019
1. D. F. Abzalilov, E. A. Shirokova, “The approximate conformal mapping onto multiply connected domains”, Probl. Anal. Issues Anal., 8(26):1 (2019),  3–16  mathnet  isi  elib
2010
2. D. F. Abzalilov, E. V. Varsegova, N. B. Il'inskii, “Lift maximization for a smooth contour placed in flow with a vortex”, Zh. Vychisl. Mat. Mat. Fiz., 50:10 (2010),  1854–1861  mathnet; Comput. Math. Math. Phys., 50:10 (2010), 1760–1766  isi  scopus
2009
3. D. F. Abzalilov, R. A. Valitov, N. B. Il'inskii, “Use of active control for elimination of flow separation with estimation of energy costs”, Zh. Vychisl. Mat. Mat. Fiz., 49:12 (2009),  2255–2264  mathnet; Comput. Math. Math. Phys., 49:12 (2009), 2158–2167  isi  scopus
2007
4. D. F. Abzalilov, “Lift maximization in the flow around a contour over a screen”, Zh. Vychisl. Mat. Mat. Fiz., 47:2 (2007),  302–309  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:2 (2007), 293–300  scopus
2004
5. D. F. Abzalilov, “Lift maximization in a flow around a system of two smooth contours”, Zh. Vychisl. Mat. Mat. Fiz., 44:3 (2004),  528–535  mathnet  mathscinet; Comput. Math. Math. Phys., 44:3 (2004), 499–505
2000
6. D. F. Abzalilov, N. B. Il'inskii, R. F. Mardanov, “Maximization of the velocity circulation in a flow around a smooth contour with sources and sinks”, Zh. Vychisl. Mat. Mat. Fiz., 40:1 (2000),  82–90  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:1 (2000), 79–87

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020